Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had hepatic jejunostomy due to laprascopic attempt to remove gall bladder, bile jag, rash around area of tubes. Any corelation ?

Hello, I had a hepatic jejunostomy due to a laprascopic attempt to remove my gall bladder in September. I had a bile bag and J tube attached and in ICU for three days. About six weeks after I got out of the hospital a rash started around the area of my tubes. It hasn t gone away. Could this be related? No infection, no oozing, no fever but it seems to be spreading. I ve been putting cortisone on it.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
He and welcome to HCM.
I am sorry that cholecystectomy complicated. Rash can be sign of infection,irritation or allergies. You must be sure that there is no contact between intraabdominal fluids,bile or bowel content and skin. You can be alergic to tubes material. You can apply cortisone but also try with some neutral skin cremes.
Wish you good health
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor